Research article

$ \Omega $-result for the index of composition of an integral ideal

  • Received: 10 August 2020 Accepted: 01 March 2021 Published: 03 March 2021
  • MSC : 11N37

  • Every nonzero integral ideal can be expressed as the product of finite prime ideals in Dedekind domain. For each integral ideal $ \mathfrak{A} $, it is essential to measure the multiplicity of its prime ideal factors. We define $ \lambda(\mathfrak{A}): = \frac{\log N(\mathfrak{A})}{\log \gamma(\mathfrak{A})} $ to be the index of composition of $ \mathfrak{A} $, where $ \gamma(\mathfrak{A}) = \prod_{\mathfrak{P}|\mathfrak{A}}N(\mathfrak{P}) $ and $ N(\mathfrak{A}) $ is the norm of ideal $ \mathfrak{A} $. In this paper, we obtain an $ \Omega $-result for the mean value of the index of composition of integral ideal.

    Citation: Jing Huang, Wenguang Zhai, Deyu Zhang. $ \Omega $-result for the index of composition of an integral ideal[J]. AIMS Mathematics, 2021, 6(5): 4979-4988. doi: 10.3934/math.2021292

    Related Papers:

  • Every nonzero integral ideal can be expressed as the product of finite prime ideals in Dedekind domain. For each integral ideal $ \mathfrak{A} $, it is essential to measure the multiplicity of its prime ideal factors. We define $ \lambda(\mathfrak{A}): = \frac{\log N(\mathfrak{A})}{\log \gamma(\mathfrak{A})} $ to be the index of composition of $ \mathfrak{A} $, where $ \gamma(\mathfrak{A}) = \prod_{\mathfrak{P}|\mathfrak{A}}N(\mathfrak{P}) $ and $ N(\mathfrak{A}) $ is the norm of ideal $ \mathfrak{A} $. In this paper, we obtain an $ \Omega $-result for the mean value of the index of composition of integral ideal.



    加载中


    [1] B. C. Berndt, The number zeros of the Dedekind zeta function on the critical line, J. Number Theory, 3 (1971), 1–6. doi: 10.1016/0022-314X(71)90044-8
    [2] J. B. Conrey, A. Ghsoh, S. M. Gonek, Simple zeros of the zeta function of a quadratic number field. I, Invent. Math., 86 (1986), 563–576. doi: 10.1007/BF01389269
    [3] J. B. Conrey, A. Ghsoh, S. M. Gonek, Simple zeros of the zeta function of a quadratic number field. Ⅱ, In: Analytic number theory and Diophantine problems, Birkhauser Boston, (1987), 87–114.
    [4] L. Dong, H. Liu, D. Zhang, Zero density estimates for automorphic L-functions of $GL(m)$, Acta Math. Hung., 148 (2016), 191–210. doi: 10.1007/s10474-015-0548-z
    [5] M. N. Huxley, Exponential sums and lattice points, Ⅱ, Proc. London Math. Soc., 3 (1993), 279–301.
    [6] H. Lao, H. Wei, $\Omega$-result on coefficients of automorphic L-functions over sparse sequences, J. Korean Math. Soc., 52 (2015), 945–954. doi: 10.4134/JKMS.2015.52.5.945
    [7] Y. Lau, K. Tsang, $\Omega$-result for the mean square of the Riemann zeta function, Manuscripta Math., 117 (2005), 373–381. doi: 10.1007/s00229-005-0565-2
    [8] W. Müller, On the distribution of ideals in cubic number fields, Monatsh. Math., 106 (1988), 211–219. doi: 10.1007/BF01318682
    [9] W. G. Nowark, On the distribution of integer ideals in algebraic number fields, Math. Nachr., 161 (1993), 59–74. doi: 10.1002/mana.19931610107
    [10] W. G. Nowak, Primitive lattice points inside an ellipse, Czech. Math. J., 55 (2005), 519–530. doi: 10.1007/s10587-005-0043-8
    [11] B. Paula, A. Sankaranarayanan, On the error term and zeros of the Dedekind zeta function, J. Number Theory, 215 (2020), 98–119. doi: 10.1016/j.jnt.2020.02.006
    [12] J. Pintz, On the distribution of square-free numbers, J. London Math. Soc., 28 (1983), 401–405.
    [13] X. Wu, Z. Zhao, On simple zeros of the Dedekind zeta-function of a quadratic number field, Mathematika, 65 (2019), 851–861. doi: 10.1112/S0025579319000196
    [14] Y. Ye, D. Zhang, Zero density for automorphic L-functions, J. Number Theory, 133 (2013), 3877–3901. doi: 10.1016/j.jnt.2013.05.012
    [15] D. Zhang, W. Zhai, On the mean value of the index of composition of an integral ideal, J. Number Theory, 131 (2011), 618–633. doi: 10.1016/j.jnt.2010.10.004
    [16] D. Zhang, W. Zhai, On the mean value of the index of composition of an integral ideal (Ⅱ), J. Number Theory, 4 (2013), 1086–1110.
    [17] D. Zhang, M. Lü, W. Zhai, On the mean value of the index of composition of an integer (Ⅱ), Int. J. Number Theory, 9 (2013), 431–445. doi: 10.1142/S1793042112501424
    [18] Y. Sui, W. Zhai, D. Zhang, $\Omega$-Result for the index of composition of an integer, Int. J. Number Theory, 14 (2018), 339–348. doi: 10.1142/S1793042118500215
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1664) PDF downloads(98) Cited by(3)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog